MAUDE Adverse Event Report: QUEST MEDICAL, INC. VRV-II VACUUM RELIEF VALVE; CPBP SUCTION CONTROL DEVICE

QUEST MEDICAL, INC. VRV-II VACUUM RELIEF VALVE; CPBP SUCTION CONTROL DEVICE
Model Number 4003203
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint sample was visually inspected with no anomalies found.To simulate the reported complaint condition, the valve was connected to heise gauge and tested at roller pump speed of 0.5l/min, 1l/min and 2l/min.At all speeds the valve opened at negative pressure of 149mmhg and positive pressure of 342mmhg.The reported complaint condition could not be duplicated.The device history records for the applicable lot of product were reviewed and the inspection report showed that no defect was found and rejected and no specific manufacturing yield issue was reported similar to this complaint condition.Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The international distributor ((b)(4)) reported an issue encountered by the customer when using the vacuum relief valve.The report stated that the valve "wouldn't allow air through to provide pressure relief and blood flow through was poor".Follow-up with the complainant found that they removed the device from use and replaced it with another.There was no additional blood loss from the usual the change out of valve prolonged the procedure by approximately 5 minutes.There were no patient complications reported as a result of the alleged issue.

Brand Name
VRV-II VACUUM RELIEF VALVE
Common Device Name
CPBP SUCTION CONTROL DEVICE
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6128194
Report Number1649914-2016-00063
Device Sequence Number786719
Product Code DWD
UDI-Device Identifier20634624432035
UDI-Public20634624432035
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K760894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4003203
Device Lot Number050044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2016
Initial Report FDA Received Date11/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;